skin-hair-icon
Itching in lower part of body
From almost 25 days im facing itching in my lower part of body,initially only on thighs on genital areas but i used fourderm cream and genital area is recovered but remains on thighs and now it is also affecting below knee,intensity different everyday ..somedai it feels like recovering and other day not. small red spots on thighs but not below knee
1908 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from tinea cruris which is fungal infection of the inner thighs and buttocks area. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like fourderm, panderm, quadriderm, hh zole, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please call me or contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household. Please stop using fourderm before it causes stretch marks on your skin which will never go.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
You need to be examined by a good dermatologist . The medicines you are applying may have changed the presentation of the disease. Anyways you can seek consultation with Dr.Suruchi Puri as we may need proper history and examination. U can seek the appointment by calling 98680 80340 at B-2/31 janak Puri
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Severe itching all over body Sudden itching all over body Why does my body itch after bathing
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.